Topological solutions for the self-dual chern-simons CP(1) model with large chern-simons coupling constant

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper, we consider the self-dual Chern-Simons CP(1) model in the whole plane R2. After reducing to a single equation, we prove the uniqueness of topological multivortex solutions for the model if the ChernSimons coupling parameter is sufficiently large.

Original languageEnglish
Pages (from-to)191-203
Number of pages13
JournalProceedings of the American Mathematical Society
Volume144
Issue number1
DOIs
Publication statusPublished - 2016 Jan

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this